Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/869
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | О средней длине двоичных биномиальных чисел |
Authors |
Kulyk, Ihor Anatoliiovych
![]() |
ORCID |
http://orcid.org/0000-0003-2403-8671 |
Keywords | |
Type | Article |
Date of Issue | 2004 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/869 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Кулик, И.А. О средней длине двоичных биномиальных чисел [Текст] / И.А. Кулик // Вісник Сумського державного університету. Серія Технічні науки. — 2004. — №12(71). — С. 106-112. |
Abstract |
In the paper the average length of uneven linear binomial numbers is determined for two cases. The first case is that the numbers are generated by a combinatory information source, the second one – the numbers are generated by Bernoulli`s information source. The obtained estimations give an opportunity to develop rigorous methods of comparative analysis of binomial codes.
When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/869 |
Appears in Collections: |
Вісник Сумського державного університету. Технічні науки (2007-2014) |
Views

1

1827182443

1

103759

431

10401517

1

762334957

1

1

1

1

103753

12

1

3

76173537

41237

1980368749

20803034
Downloads

432

1

1

3

228517006

1

1980368751

274
Files
File | Size | Format | Downloads |
---|---|---|---|
12(71)_15.doc | 476 kB | Microsoft Word | -2086080827 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.